MathSciNet Relay Station
MathSciNet bibliographic data
MR982366 (91c:65063) 65M70 (65M12)
Dutt, P. Stability and convergence of spectral methods for hyperbolic initial-boundary value problems. Math. Comp. 53 (1989), no. 188, 547–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement